Volume 16, Number 6
Previous Issue Next Issue

Kang Feng

J. Comp. Math., 16 (1998), pp. 481-498

Preview Full PDF 295 1954 Abstract

Xian-biao Wang & Wei Lin

J. Comp. Math., 16 (1998), pp. 499-508

Preview Full PDF 288 1963 Abstract

Francisco Perez Acosta

J. Comp. Math., 16 (1998), pp. 509-520

Preview Full PDF 277 1954 Abstract

Qin Lin & Xiao-qi Liu

J. Comp. Math., 16 (1998), pp. 521-526

Preview Full PDF 280 1939 Abstract

Zhong-zhi Bai & Tin-zhu Huang

J. Comp. Math., 16 (1998), pp. 527-538

Preview Full PDF 278 1954 Abstract

Zhi-hao Cao

J. Comp. Math., 16 (1998), pp. 539-550

Preview Full PDF 274 1953 Abstract

Guan-quan Zhang & Xue-li Dou

J. Comp. Math., 16 (1998), pp. 551-560

Preview Full PDF 272 1936 Abstract

Wei-jun Tang, Hong-yuan Fu & Long-jun Shen

J. Comp. Math., 16 (1998), pp. 561-570

Preview Full PDF 276 1953 Abstract

Hui Feng & Long-jun Shen

J. Comp. Math., 16 (1998), pp. 571-576

Preview Full PDF 283 1999 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard